Noetherian completion and PI rings

Research output: Contribution to journalArticlepeer-review


Let R be a Noetherian PI ring with a two-sided ideal I. Let $$\hat R$$ be the I-adic completion of R. We establish a criterion which determines when $$\hat R$$ is Noetherian, thus answering a question of A. Goldie. As a consequence a question of J. McConnell is also answered.

Original languageEnglish
Pages (from-to)487-506
Number of pages20
JournalIsrael Journal of Mathematics
Issue number1
StatePublished - 1 Sep 2015

Bibliographical note

Publisher Copyright:
© 2015, Hebrew University of Jerusalem.

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Noetherian completion and PI rings'. Together they form a unique fingerprint.

Cite this